# SDR C2XA05SH102

- Difficulty date: August 18, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 8,756 hours, 6,777 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, APU FIREWALL HAS A CRACK AT 3 O`CLOCK POSITION.  MAINTENANCE REPAIRED THE FIREWALL AT 3 O`CLOCK POSITION IAW EC5330-01483.  THE AIRCRAFT WAS APPROVE TO RETURN FOR SERVICE.
